Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 742039, 19 pages
Research Article

Electromagnetic Problems Solving by Conformal Mapping: A Mathematical Operator for Optimization

1Electrical & Computer Engineering School, Federal University of Goias (UFG), Avenda Universitaria, 1488 Qd. 86 Bl., 74605-010 Goiania, GO, Brazil
2Electrical Engineering and Computers Department of the Faculty of Sciences and Technology, University of Coimbra, 3030-290 Coimbra, Portugal
3Electromagnetism and Electric Grounding Systems Nucleus Research and Development, Department Electrical Engineering, Federal University of Uberlandia, 38400-902 Uberlandia, MG, Brazil
4Institute of Mathematics & Statistics (IME), Federal University of Goias, Campus II, 74001-970 Goiania, GO, Brazil

Received 22 September 2010; Accepted 10 December 2010

Academic Editor: Piermarco Cannarsa

Copyright © 2010 Wesley Pacheco Calixto et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wesley Pacheco Calixto, Bernardo Alvarenga, Jesus Carlos da Mota, et al., “Electromagnetic Problems Solving by Conformal Mapping: A Mathematical Operator for Optimization,” Mathematical Problems in Engineering, vol. 2010, Article ID 742039, 19 pages, 2010.